RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 23, Issue 1  


On the maximum size of a tree in a random unlabelled unrooted forest
E. S. Bernikovich, Yu. L. Pavlov
3
Limit theorems for the joint distribution of component sizes of a random mapping with a known number of components
A. N. Timashov
21
Calculation of the characteristic polynomial of a matrix
O. N. Pereslavtseva
28
On the relationship between diagnostic and checking tests of the read-once functions
D. V. Chistikov
46
On properties of the Klimov–Shamir generator of pseudorandom numbers
S. V. Rykov
51
A case of insolubility of the problem of equivalence of programs
V. L. Shcherbina
72
On the semigroups of endomorphisms of direct products of commutative Moufang loops
N. T. Lupasço, N. I. Sandu
84
The critical $\omega$-foliated $\tau$-closed formations of finite groups
M. A. Korpacheva, M. M. Sorokina
94
Boolean functions without prediction
S. V. Smyshlyaev
102
Investigation of the behaviour of triangulations on simplicial structures
V. V. Semin
119
On irredundant complexes of faces in the unit cube
I. P. Chukhrov
132
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019